El.00

155d

okay so I started taking sertraline today and I am shaking bad and I am hallucinating a bit (everything keeps turning red) is this normal?

Anxiety (Including GAD)

Sertraline

Depression

View all
  • Serenamoon

    155d

    I would suggest someone taking you to urgent care or the ER. You may need to get off the medication most likely or lower the dosage. I hope your doing ok soon.

  • SmolSnacc

    155d

    Hey there. Pharmacy tech and taker of sertraline, what MG did they start you on? And are you on anything else?

  • wise

    155d

    sounds like you need to lower your dose. I had the same issues when I first started, but they went away after I cut my dose in half. if you're also not sleeping, cut your pills NOW and THEN go to an ER to make sure you don't have serotonin syndrome

  • Mars_lavender

    155d

    hey, i take 50 mg everyday. i had to slowly work my way up to 50 and im still gonna bump it up soon. i think you should start small and work your way up based off of others saying you have too high of a dosage

  • El.00

    155d

    My dosage is 25mg a day

    • wise

      154d

      that's the typical starting dose and what I started at, I had to cut it in half down to 12.5mg. I was straight up hallucinating after not sleeping for nearly a week and couldn't stop shaking, so my mom made sure it wasn't an extended release pill and started cutting it in half. I was fine after like three days lol, but I would advise calling your prescribing physician before changing your meds if at all possible

  • JanL

    145d

    Call your doctor asap or go the er/urgent care!

  • amomynoussquirrel

    143d

    I didn't experience anything like that. I hope you are feeling better now!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.